Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes rashes near groin area?

User rating for this question
Excellent
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Question
Hi Doctor,

I have rashes near my groin, however they are not so itchy..but sometimes i feel burning sensation.
Posted Wed, 20 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Sudhir 14 minutes later
Brief Answer:
Looks like fungal infection.

Detailed Answer:
Hello,

Your symptoms are very well suggestive of ringworm thats fungal infection.

Many antifungal creams can clear the condition in around two weeks. Examples of such preparations include those that contain clotrimazole, miconazole, ketoconazole, econazole , naftifine and terbinafine . Any one cream can be used.

Rarely systemic treatment may be needed with antifungal tablet like griseofulvin (Fulvicin, Grifulvin, and Gris-PEG).

Regular dusting with antifungal powder will also help in addition to this.

Minimizing sweat and moisture can help prevent fungal infections.


Please ask if i have left any of your query unanswered or if there are any doubts.

Above answer was peer-reviewed by
 
Follow-up: What causes rashes near groin area? 12 minutes later
Hi Doctor,

Thanks a lot for the answer.
Can you please tell me the usage of the creams, i mean how long to apply and how frequent?
Also which one of these can i get easily from the medical store ?
 
 
Answered by Dr. Sudhir 6 minutes later
Brief Answer:
Twice daily.

Detailed Answer:
Apply creams twice daily after bath and in evening after you freshen up for two weeks and if need 3 weeks.

All of them are available at a good medical store.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor